# SDR MASA200602068

- Difficulty date: August 8, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,691 hours, 14,196 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0049
- Condition: Faulty
- Location: Nlg Door
- Part time: 9,081 hours, 7,600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7102 BNA - CREW DECLARED EMERGENCY DUE TO A GEAR DISAGREE.  THE TOWER REPORTED GEAR DOWN AND THE AC LANDED WITHOUT INCIDENT.  MX REPLACED THE NLG DOOR SELECTOR VALVE.
